Alert archive / Kansas / Wind Advisories in 2008

Wind Advisory 33, NWS Wichita, KS

June 10, 200820 counties in Kansas

NWS Wichita, KS issued this wind advisory at Jun 10, 2008, 9:57 PM CDT for 20 counties in Kansas. It took effect at Jun 11, 2008, 3:32 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2008, 9:57 PM CDT (02:57 UTC)
In effect from
Jun 11, 2008, 3:32 AM CDT
Expired
Jun 11, 2008, 8:23 PM CDT
In force
17 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 42 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2496 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS73 KICT 110257
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
957 PM CDT TUE JUN 10 2008

...VERY STRONG SOUTH WINDS EXPECTED OVER CENTRAL AND SOUTH CENTRAL
KANSAS ON WEDNESDAY...

THE SURFACE PRESSURE GRADIENT WILL INCREASE ACROSS THE REGION ON
WEDNESDAY...WHICH SHOULD GIVE WAY TO VERY STRONG SOUTH WINDS OF
25 TO 40 MPH...WITH HIGHER WIND GUST EXPECTED.

KSZ032-033-047>053-067>070-082-083-091>094-098-111100-
/O.NEW.KICT.WI.Y.0033.080611T1400Z-080612T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER-
COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
957 PM CDT TUE JUN 10 2008

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CDT WEDNESDAY. 

VERY STRONG SOUTH WINDS OF 25 TO 40 MPH...WITH GUSTS AROUND 50 MPH 
WILL DEVELOP ACROSS CENTRAL AND SOUTH CENTRAL KANSAS WEDNESDAY
MORNING...AND PERSIST THROUGH THE LATE AFTERNOON HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JAKUB
3 follow-up statements
000 
WWUS73 KICT 110832
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
332 AM CDT WED JUN 11 2008

...VERY STRONG SOUTHERLY WINDS EXPECTED OVER MUCH OF THE AREA
THROUGH THIS EVENING...

KSZ032-033-047>053-067>070-082-083-091>094-098-111645-
/O.EXT.KICT.WI.Y.0033.080611T0832Z-080612T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER-
COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
332 AM CDT WED JUN 11 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

VERY STRONG SOUTHERLY WINDS WILL AFFECT LOCATIONS GENERALLY ALONG
AND WEST OF THE FLINT HILLS TODAY...AS A COLD FRONT APPROACHES
FROM THE NORTHWEST. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH...WITH
GUSTS APPROACHING 45 TO 50 MPH WILL BE LIKELY...ESPECIALLY ACROSS
CENTRAL AND SOUTH-CENTRAL KANSAS. WINDS SHOULD SUBSIDE BELOW
ADVISORY CRITERIA BY AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KLEINSASSER
000 
WWUS73 KICT 111943
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
243 PM CDT WED JUN 11 2008

...VERY STRONG SOUTHERLY WINDS EXPECTED OVER MUCH OF THE AREA
THROUGH THIS EVENING...

KSZ032-033-048-112045-
/O.CAN.KICT.WI.Y.0033.000000T0000Z-080612T0200Z/
RUSSELL-LINCOLN-ELLSWORTH-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...ELLSWORTH
243 PM CDT WED JUN 11 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY.

THE WINDS ACROSS RUSSELL AND LINCOLN COUNTIES HAVE SUBSIDED A BIT
AS A COLD FRONT SLOWLY MOVES THROUGH THE AREA. THEREFORE...THE
WIND ADVISORY WILL BE CANCELED.


$$

KSZ047-049>053-067>070-082-083-091>094-098-120200-
/O.CON.KICT.WI.Y.0033.000000T0000Z-080612T0200Z/
BARTON-SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-
GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...GREAT BEND...SALINA...LYONS...
MCPHERSON...MARION...COTTONWOOD FALLS...HUTCHINSON...NEWTON...
EL DORADO...AUGUSTA...EUREKA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
243 PM CDT WED JUN 11 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

VERY STRONG SOUTHERLY WINDS WILL AFFECT LOCATIONS GENERALLY ALONG
AND WEST OF THE FLINT HILLS TODAY...AS A COLD FRONT APPROACHES
FROM THE NORTHWEST. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH
GUSTS APPROACHING 45 MPH WILL BE LIKELY...ESPECIALLY ACROSS CENTRAL
AND SOUTH-CENTRAL KANSAS. WINDS SHOULD SUBSIDE BELOW ADVISORY
CRITERIA BY AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KICT 120123
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
823 PM CDT WED JUN 11 2008


KSZ047-049>053-067>070-082-083-091>094-098-120230-
/O.CAN.KICT.WI.Y.0033.000000T0000Z-080612T0200Z/
BARTON-SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-
GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...GREAT BEND...SALINA...LYONS...
MCPHERSON...MARION...COTTONWOOD FALLS...HUTCHINSON...NEWTON...
EL DORADO...AUGUSTA...EUREKA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
823 PM CDT WED JUN 11 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE SLACKENED ACROSS THE AREA OVER THE LAST HOUR. THEREFORE
THE WIND ADVISORY HAS BEEN CANCELLED.

$$

LAWSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Jun 10, 7:01 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 10, 7:01 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT TUE JUN 10 2008

.AVIATION...
00Z TAF UPDATE...VFR CONDITIONS WILL PREVAIL THROUGH THE LATE
EVENING HOURS FOR ALL TERMINALS...HOWEVER AFTER 09Z MVFR CIGS ARE
EXPECTED TO DEVELOP ACROSS THE REGION AS LOW LEVEL MOISTURE FLOWS
FROM SOUTH TO NORTH ACROSS KANSAS. OTHERWISE...THE LOW CLOUDS
SHOULD DIMINISH BY MID MORNING WITH INCREASING SOUTH WINDS.

JAKUB

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT TUE JUN 10 2008/

DISCUSSION...
MAIN FORECAST CONCERNS ARE THUNDERSTORM CHANCES THROUGH FRIDAY.

TONIGHT:
SURFACE LOW IS OVER EASTERN WYOMING THIS AFTERNOON...WITH ALL OF
KANSAS IN THE WARM SECTOR. SOME ISOLATED THUNDERSTORMS HAVE
DEVELOPED OVER SOUTH CENTRAL KANSAS WHERE MOISTURE TRANSPORT IS
DIRECTED...AND THEY CONTINUE EASTWARD. THE MOISTURE TRANSPORT SHIFTS
EASTWARD AND INCREASES QUITE A BIT TONIGHT WITH THE LOW LEVEL JET.
WE BROUGHT PRECIPITATION CHANCES FURTHER EAST OVER MUCH OF THE
AREA...BUT KEPT THEM AROUND 20 PERCENT SINCE THE STORMS ARE
ISOLATED. ML CAPE VALUES THIS EVENING ARE BETWEEN 1000 AND 2000
J/KG...AND 0-6KM BULK SHEAR IS AROUND 40 KNOTS ACROSS THE AREA. MOST
OF THIS SHEAR IS IN THE 0-3KM LAYER...SO SUPERCELLS ARE NOT
EXPECTED. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN THREATS
WITH THESE STORMS.

WINDS ARE CONTINUING TO GUST ACROSS CENTRAL KANSAS WITH THE
TIGHTENING PRESSURE GRADIENT...AND SHOULD CONTINUE THROUGH THE
EVENING HOURS. THEREFORE WE WILL CONTINUE THE WIND ADVISORY AS IS.

WEDNESDAY-THURSDAY:
THE SURFACE LOW APPROACHES ON WEDNESDAY...AND THUNDERSTORMS WILL
AGAIN BE POSSIBLE ESPECIALLY OVER CENTRAL KANSAS. THE SHEAR IS NOT
VERY IMPRESSIVE UNTIL ABOUT 21Z. THE BEST SHEAR WILL BE ALONG THE
FRONT WEDNESDAY NIGHT...WITH 0-6KM BULK SHEAR AROUND 50 KNOTS ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS ALONG THE FRONT. MUCAPE IS 1000 TO
2000 J/KG IN THE EARLY EVENING...BUT DROPS TO 500 TO 1000 J/KG BY
LATE EVENING. STORMS ARE EXPECTED TO BE STRONG TO MARGINALLY SEVERE
WEDNESDAY EVENING/NIGHT.

INSTABILITY INCREASES AGAIN ON THURSDAY ACROSS SOUTHEAST KANSAS
AHEAD OF THE FRONT. 0-6KM SHEAR IS 40 TO 50 KNOTS...AND MOST OF THAT
IS IN THE 0-3KM LAYER AGAIN. STORMS THAT DEVELOP IN SOUTHEAST KANSAS
HAVE THE POTENTIAL TO BE SEVERE. THESE STORMS WILL LIKELY TRAIN OVER
THE SAME AREAS AHEAD OF THE SLOW MOVING COLD FRONT...AND WILL LIKELY
CAUSE LOCALIZED FLOODING THURSDAY AFTERNOON AND THURSDAY NIGHT.

FRIDAY-MONDAY:
SURFACE HIGH PRESSURE BUILDS IN ON FRIDAY...WITH UPPER TROUGHING
STILL OVERHEAD. THERE COULD STILL BE SOME THUNDERSTORMS DURING THE
AFTERNOON AND EVENING ON FRIDAY ACROSS SOUTHEAST KANSAS...BUT THE
SHEAR PROFILES ARE NOT FAVORABLE FOR SEVERE STORMS. MOISTURE WILL BE
BEST OVER FAR SOUTHEAST KANSAS...AND COULD BRING HEAVY RAINFALL TO
OUR FAR SOUTHEAST COUNTIES ON FRIDAY.

SATURDAY AND SUNDAY LOOK TO BE SUNNY AND DRY AS SURFACE HIGH
PRESSURE IS IN CONTROL. NEXT SURFACE LOW STRENGTHENS ON SUNDAY OVER
WESTERN KANSAS AND EASTERN COLORADO. AN UPPER TROUGH AND SURFACE
COLD FRONT WILL COME THROUGH SUNDAY NIGHT AND MONDAY...WITH
THUNDERSTORMS POSSIBLE AGAIN DURING THAT TIME. WE HAVE INTRODUCED
THUNDERSTORM CHANCES FOR SUNDAY NIGHT AND MONDAY.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  90  70  85 /  20  10  20  40
HUTCHINSON      71  92  67  83 /  20  10  30  40
NEWTON          70  90  69  84 /  20  10  20  40
ELDORADO        70  89  70  85 /  20  10  20  40
WINFIELD-KWLD   71  89  72  87 /  20   0  10  40
RUSSELL         71  93  60  80 /  20  30  50  30
GREAT BEND      71  93  62  81 /  20  20  40  30
SALINA          71  93  65  81 /  20  10  40  30
MCPHERSON       70  92  67  82 /  20  10  30  40
COFFEYVILLE     71  89  72  87 /  20   0  10  30
CHANUTE         70  89  71  87 /  20   0  10  40
IOLA            70  89  71  85 /  20   0  10  40
PARSONS-KPPF    70  89  72  87 /  20   0  10  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR KSZ032-047.

&&
Hazardous weather outlook, Jun 10, 6:14 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CDT TUE JUN 10 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-112145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
614 PM CDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG SOUTH WINDS WILL CONTINUE THROUGH THE EVENING OVER CENTRAL
KANSAS. REFER TO THE LATEST WIND ADVISORY PRODUCT FOR DETAILS.

RIVER FLOOD WARNINGS CONTINUE ON THE VERDIGRIS AND NEOSHO RIVERS IN
SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNING
STATEMENTS FOR DETAILS.

A FEW SEVERE STORMS MAY MOVE INTO AREAS MAINLY WEST OF A LINCOLN TO
HARPER LINE AFTER 9 PM AND CONTINUE THROUGH MIDNIGHT. THESE STORMS
HAVE THE POTENTIAL TO PRODUCE TORNADOES PERIODICALLY THROUGHOUT
THEIR LIFECYCLE AND WILL BE SLOW MOVERS. IN ADDITION TO THE TORNADO
THREAT...LARGE HAIL AND DAMAGING WINDS ARE ANTICIPATED. MOVEMENT OF
THESE STORMS WILL GENERALLY BE NORTHEAST AT 10 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL INCREASE LATE WEDNESDAY AFTERNOON AND
EVENING ACROSS CENTRAL KANSAS...AS A STRONG COLD FRONT APPROACHES
FROM THE NORTHWEST. SOME OF THIS ACTIVITY COULD BE SEVERE DURING
THE EVENING HOURS. THUNDERSTORMS SHOULD WEAKEN SOME AS THEY MOVE
SOUTH INTO PORTIONS OF SOUTH CENTRAL KANSAS WEDNESDAY NIGHT.
HOWEVER MORE THUNDERSTORMS SHOULD REDEVELOP ALONG THE COLD FRONT
ON THURSDAY AND THURSDAY EVENING ACROSS THE ENTIRE AREA...SOME OF
WHICH MAY BE SEVERE.

THE PRIMARY THREATS WEDNESDAY EVENING THROUGH THURSDAY EVENING
WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.
ADDITIONALLY VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE
POSSIBLE. PLEASE CHECK LATER OUTLOOKS FOR UPDATED INFORMATION ON
THE SPECIFIC RISKS...LOCATION AND TIMING OF ANY SEVERE WEATHER.

THUNDERSTORMS COULD LINGER ACROSS THE AREA INTO FRIDAY...MAINLY
ACROSS SOUTHEAST AND SOUTH CENTRAL KANSAS. HOWEVER THESE STORMS
ARE NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS ARE AGAIN EXPECTED ON SUNDAY NIGHT INTO MONDAY. AT
THIS TIME THESE THUNDERSTORMS HAVE THE POTENTIAL TO BE SEVERE.
STAY TUNED TO LATER OUTLOOKS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT WILL BE POSSIBLE
LATE WEDNESDAY AFTERNOON AND EVENING ACROSS CENTRAL KANSAS...AND
THE ENTIRE AREA ON THURSDAY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/SCHRECK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 5:22 PM CDTSevere Thunderstorm WarningICTRussell53 min
Jun 11, 5:35 PM CDTSevere Thunderstorm WarningICTBarton55 min
Jun 11, 5:49 PM CDTSevere Thunderstorm WarningICTLincoln30 min
Jun 11, 6:09 PM CDTTornado WarningICTBarton51 min
Jun 11, 6:27 PM CDTSevere Thunderstorm WarningICTRussell63 min
Jun 11, 6:39 PM CDTTornado WarningICTBarton, Russell39 min
Jun 11, 6:51 PM CDTTornado WarningICTEllsworth42 min
Jun 11, 6:57 PM CDTAreal Flood WarningICTBarton, Russell5 hr

Nearby

Wind Advisories in Kansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.